Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v49.i5.30
pages 35-48

Pseudoinversion in the Problems of Robust Stabilizing Multivariable Discrete-Time Control Systems of Linear and Nonlinear Static Objects under Bounded Disturbances

Leonid S. Zhiteckii
International Research and Training Center of Information Technologies and Systems of National Academy of Sciences of Ukraine and Ministry of Education and Science of Ukraine, Kiev
Klavdiya Yu. Solovchuk
International Research and Training Center of Information Technologies and Systems of National Academy of Sciences of Ukraine and Ministry of Education and Science of Ukraine, Kiev

ABSTRAKT

The pseudoinversion method as a unified method for controlling linear and some classes of nonlinear multivariable discrete-time static objects to reject unmeasurable bounded disturbances in the presence of uncertainties is considered. Sufficient conditions for robust stabilizability of certain classes of control systems implementing this method are established. Results of simulation experiments are given to support the theoretical studies.


Articles with similar content:

Robust Control of Some Classes of Nonlinear Discrete-Time Objects Using Linear Controllers
Journal of Automation and Information Sciences, Vol.48, 2016, issue 2
Leonid S. Zhiteckii
On Some Mathematical Models of Mixed Controlled Systems
Journal of Automation and Information Sciences, Vol.31, 1999, issue 11
D. E. Akbarov
Algorithm for Automatic Processing of Facsimiles, Applicable under the Conditions of Expected Uncertainty of the Structure of Hand-Written Objects, Based upon Analysis of Values of Wavelet-Coefficient Distribution in the Frequency -Time Domain
Telecommunications and Radio Engineering, Vol.68, 2009, issue 1
A. A. Minyaev
Robustness Conditions of Adaptive Control Systems with Parametric and Nonparametric Uncertainties
Journal of Automation and Information Sciences, Vol.32, 2000, issue 4
Leonid S. Zhiteckii
Study of Convergence of a Fuzzy Observation Algorithm for Multivariate Dynamical Systems
Journal of Automation and Information Sciences, Vol.30, 1998, issue 4-5
Nataliya N. Kussul